# SDR HALA0600733

- Difficulty date: September 20, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 15,223 hours, 2,921 cycles
- Engine: Pwa PW4060
- Engine time: 16,263 hours, 3,223 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DAMAGE IS IN 'AREA C' PER AMM 72-31-02.  REPAIRED BLADE PER AMM 72-31-02-308-003-N00.  DAMAGE IS IN 'AREA C' PER AMM 72-31-02.  REPAIRED BLADE PER AMM 72-31-02-308-003-N00.
